# SDR 2005FA0000536

- Difficulty date: February 12, 2004
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N151LH
- Make and model: Piper PA-28-161
- Aircraft serial: 2842194
- Engine: Lyc O320*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB6016
- Part serial: D070178112
- Condition: Failed
- Location: Engine
- Part time: 125 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STARTER FAILED AFTER 48.1 HOURS SINCE REPAIR FOR  SB A-112.
